# SDR CA980915024

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Cable
- Part number: 1551351101
- Condition: Frayed
- Location: Brake Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNABLE TO RELEASE PARKING BRAKE, CREW HAD TO CYCLE BRAKES TO RELEASE PARKING BRAKE.  DUAL POWER BRAKE VALVE CONTROL CABLE FRAYED AT PULLEY UNDER PILOT'S SEAT.  REPLACED.
